Okay well I started doubting my relationship for some reason. And I got really upset about it because I like the guy I'm with and blah blah blah. I haven't known what it is, and apparently it could be my birth control medicine that's messing with my hormones and making me feel as if I don't like him. My mom will be like "do you miss him?" And I'm like "yeah" but then I doubt it and am like "WELL DO I REALLY MISS HIM?" So I'm hoping it's the birth control and that it will ease out of my body and I will know that I love him again. Yeah, I know, it sounds stupid. But I've read up on it and other people have gone through it, I'm just worried that it might not be the birth control & that I'm losing feelings. & I don't want to lose feelings!
Well I am not sure but I don't know how your birth control medications have an effect on your hormones and your feelings? strange? I don't know, but I don't think it's because of the medications, I think you are slowly but steadily losing your feelings for him.
In my opinion you may have lost feelings towards him or they were weakened a bit. I don't know anything about birth control but if you say that you think that that's because of that and you don't want to lose feelings then I would say try to be around him more for you to remember and remind yourself the feelings that you have towards him or maybe that way you will see that you're losing the feelings towards him. Hope I helped!